It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane red face. (0.015 seconds)


Accutane/red face
May 13, 2002
... months now and I have the red face syndrome too. Its goes with the medication and there's not much you can do about it. The only way I can think of is lower the medication dose. ... (2 replies)
Accutane/red face
May 13, 2002
... My face seems kind of hot too...anyone else notice that? ... (2 replies)
... If you're not and your face still gets red a lot, it could be rosacea. ... (1 replies)

... After accutane my face gets so red easily.. and I even use like mineral foundation on my face to cover it, but my nose gets oily and then gets red.. so the make up comes off.. Is there any good concealer .. ... (1 replies)
... Hi guys, I just finished accutane and my derm was pretty right, i wasn't clear when I went off but now I really am not breaking out at all. Actually haven't had a new pimple in a while. ... (2 replies)
... i havent had any breakouts since i started it, my only complaint is my red face, mainly my cheeks are bright red. does anyone know of a way to get rid of the redness? ... (1 replies)
... red face after being off the drug for months. ... (7 replies)
... Ever since I have been taken off accutane my face has been pretty good. No major acne but my nose has been as red as a clown and will not go away! I use some foundation but it all comes off mid day and I then consequently have a red nose in public. ... (1 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
Low Dose Accutane
Oct 12, 2009
... e dosage that i was on, but it wasnt a low dose. It did the job, cleared my skin up great, how ever, im now starting to get rosacea, would say its mild, just the red face, cheeks and nose. Its not mild to me of course the constant blushing is so hard to live with. ... (250 replies)
... I just started accutane and am on 40mg a day for the first 10 days then up to 80 mg after that. I am on my 7th day and my face is completly red and feels very sunburned. which it's not from the sun. Not to mention I feel very flushed and itchy only on my face. Skin just feels hot to the touch. ... (4 replies)
... ed me with redness is to try to not worry about it. The more I would think about it, the more anxious and embarrassed I would get and more blood would flow to my face as a result of that anxiety. Just take it easy and don't care what anyone thinks. You need to adopt that mindset while you are on Accutane. ... (9 replies)
... for those who have experienced the redness, how long does it take for the redness to diminish after you stop taking accutane? (9 replies)
... Red spots? Are you referring to the old acne marks? (2 replies)
... Did you find that your old red spots disappeared after you stopped taking accutane? ... (2 replies)
... I've been off accutane for a month now and yes my skin is looking better and clear.. ... (1 replies)
... everything is still overall good, i have noticed skin is less sensitive and my COLOR IS BACK!!!! the flush look is gone and im soo glad i was gettin tired of the red face. ... (27 replies)
... I've been on Accutane for three months for body acne, my face was fine. ... (0 replies)
... I am on day 12 of accutane and although I do not have much more red skin, I am pretty sure that I could apply a toner to make my skin a little less dry. ... (9 replies)
... My last two cycles my face got really red too. It's the price you pay to get rid of your acne. I would advice however using make up to make it less noticeable. ... (9 replies)


Associated Tags: accutane, makeup, nose, rosacea, scar

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 06:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!